I have anxiety and depression, I've been taking Bupropion for about 4-5 months, a few weeks after I started my menstrual cycle, a very very heavy one, that's not normal since I'm on the depo shot I stopped taking it for a week and it stopped I started taking it, it started again, I kept taking my pills it eventually stopped I also started having problems sleeping(more so than the usual, I normally can't fall asleep for a hr or 2, but now I can't fall asleep, I had to start taking sleeping pills),a few days maybe a week later I started having constipation, a couple weeks after that I started having stomach pains, nausea, irritated/aggravated, my eyes hurt at random, Muscle pains occasional chest pains, I talked to my PCP he tole me to take Prilosec and ibuprofen in a few weeks the pains should go away. They haven't. What should I do?
I'm sorry that your PCP didn't help you much. I'm glad, though, that you followed his/her advice. Because your symptoms didn't go away, it's important for you to get back in touch with your PCP to say "I took your advice, I followed the Prilosec/ibuprofen recommendation, and nothing has changed. What's the next step?" Bupropion is an SNDRI and affects three neurotransmitters in the brain, norepinephrine, dopamine, and serotonin (a little bit). Not being able to sleep, nausea, irritation/aggravation, eyes hurting... those can all be neurological and hypothetically associated with withdrawal. So it is CRITICAL that you let your PCP know that you decided to start, stop, start, etc. your Bupropion. I understand that you might be afraid to tell him/her this, as you already know you're supposed to take your medicine every single day as directed, but many of your symptoms MAY be tied to it.
I'm curious... what was your thought about taking or not taking Bupropion, and how that might relate to your menstrual cycle?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I took one dose of depo provera and did not like the side effects. I was experiencing
Posted 16 May 2013 • 1 answer
Posted 23 Oct 2014 • 3 answers
Posted 15 Nov 2015 • 2 answers
Posted 20 Jun 2016 • 2 answers
Posted 13 Mar 2018 • 2 answers